MAUDE Adverse Event Report: OSCOR.INC TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR.INC TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number TG0855517
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was provided for analysis, nor were any pictures provided by the customer.Its unclear what the user meant by the sheath folded in situ.Multiple attempts were made to obtain information related to this case; however, no information was provided by customer.Procedure was not continued due to unsatisfactory results of the nephogram showing a very poor-quality diffusion, unrelated to the folding.No adverse event with patient reported.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause of this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.No corrections or corrective actions will be taken.Device was not returned for analysis and review of the manufacturing documents did not reveal any discrepancies that would have contributed to this event.This complaint is non-verifiable.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The customer stated a 62-year-old patient treated for left renal artery recanalization.During the surgical procedure, the sheath folded in situ (in the original place).Difficulties in performing the surgical procedure.Its unclear what the user meant by the sheath folded in situ.Multiple attempts were made to obtain information related to this case; however, no information was provided by customer.Procedure was not continued due to unsatisfactory results of the nephogram showing a very poor-quality diffusion, unrelated to the folding.No adverse event with patient reported.

Brand Name
TOURGUIDE¿ STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR.INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR.INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key19500156
Report Number1035166-2024-00067
Device Sequence Number6812100
Product Code DYB
UDI-Device Identifier00850232006116
UDI-Public00850232006116
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTG0855517
Device Catalogue NumberTG0855517
Device Lot NumberDP-21570
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexUnknown